# SDR AALA20130616004

- Difficulty date: May 20, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 42,462 hours, 17,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM REPAIR FILLER AT STA 986 AND RIGHT BUTTLINES 31 TO 34.  ACCOMPLISHED SPLICE REPAIR IAW SRM 53-00-51 2R, REPAIR 1 AND EA B-737-53-030174.
